Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Ljusternik-Schnirelman theory in partially ordered Hilbert spaces

Authors: Shujie Li and Zhi-Qiang Wang
Journal: Trans. Amer. Math. Soc. 354 (2002), 3207-3227
MSC (2000): Primary 35J20, 35J25, 58E05
Published electronically: April 3, 2002
MathSciNet review: 1897397
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present several variants of Ljusternik-Schnirelman type theorems in partially ordered Hilbert spaces, which assert the locations of the critical points constructed by the minimax method in terms of the order structures. These results are applied to nonlinear Dirichlet boundary value problems to obtain the multiplicity of sign-changing solutions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35J20, 35J25, 58E05

Retrieve articles in all journals with MSC (2000): 35J20, 35J25, 58E05

Additional Information

Shujie Li
Affiliation: Institute of Mathematics, Academy of Mathematics and Systems Sciences, Academia Sinica, Beijing 100080, P.R. China

Zhi-Qiang Wang
Affiliation: Department of Mathematics and Statistics, Utah State University, Logan, Utah 84322

PII: S 0002-9947(02)03031-3
Keywords: Ljusternik-Schnirelman theory, order structure, minimax method, sign-changing solutions
Received by editor(s): November 1, 2001
Published electronically: April 3, 2002
Article copyright: © Copyright 2002 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia